# SDR DALA2024090308683

- Difficulty date: August 30, 2024
- Submitted: September 3, 2024
- Operation: Air carrier
- Aircraft: N197DN
- Make and model: Boeing 767332
- Aircraft serial: 28454
- Aircraft time: 113,462 hours, 16,852 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 197 1 EMERG LIGHT NOT WORKING ON SEAT 2A, CORRECTIVE ACTION: R/R OF LENS AND LAMPS IAW B767 AMM 33-51. OPS CHECK GOOD. MEL + PLACARD REMOVED. (6174997)
